Alert archive / New York / Flash Flood Warnings in 2008
Flash Flood Warning 3, NWS Buffalo, NY
NWS Buffalo, NY issued this flash flood warning at Jul 23, 2008, 3:57 PM EDT for Monroe County, New York. It was in force for 69 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 23, 2008, 3:57 PM EDT (19:57 UTC)
- Expired
- Jul 23, 2008, 5:06 PM EDT
- In force
- 69 min
- Issued by
- NWS Buffalo, NY
- Area
- Storm-based polygon
- Flood severity
- None
County Monroe County, NY
The radar
The Buffalo radar (KBUF), 78 km from the middle of the area, began a volume at 19:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 23, 3:58 PM EDT | HEAVY RAIN | Gates, NY | MEASURED 3.25 INCHES OF RAIN |
| Jul 23, 4:50 PM EDT | FLASH FLOOD | 2 W Rochester, NY | WIDESPREAD URBAN FLOODING ON WEST SIDE OF CITY. RTE 490 E/B CLOSED FROM MT READ BLVD TO RTE 390. 2.1 INCHES RAIN IN LESS THAN AN HOUR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 53 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 8.0 hours before the alert went out and 76 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 251 J/kg
- Mixed-layer CIN
- -46 J/kg
- Mixed-layer LCL
- 635 m above ground
- 0-6 km bulk shear
- 50 kt
- 0-1 km storm-relative helicity
- 24 m²/s²
- 0-3 km storm-relative helicity
- 125 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 0.6
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS51 KBUF 231957
FFWBUF
NYC055-232300-
/O.NEW.KBUF.FF.W.0003.080723T1957Z-080723T2300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE BUFFALO NY
357 PM EDT WED JUL 23 2008
THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A
* FLASH FLOOD WARNING FOR...
MONROE COUNTY IN WESTERN NEW YORK
* UNTIL 700 PM EDT
* AT 350 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
VERY HEAVY RAINS FROM THUNDERSTORMS MOVING ACROSS MONROE COUNTY.
THESE STORMS WILL CONTINUE THROUGH AT LEAST 530 PM AND HAVE THE
POTENTIAL OF DROPPING AS MUCH AS 3 INCHES OF RAIN IN A SHORT
TIME. WIDESPREAD URBAN FLOODING IS POSSIBLE ACROSS THE METRO
ROCHESTER AREA.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
ROCHESTER...IRONDEQUOIT...GREECE...GATES-NORTH GATES...GATES AND
BRIGHTON
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES
AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
LAT...LON 4299 7773 4299 7790 4302 7791 4302 7790
4304 7790 4305 7792 4328 7771 4321 7748
4298 7770 4298 7772
$$
MCLAUGHLIN1 follow-up statement
000
WGUS71 KBUF 232106
FFSBUF
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
506 PM EDT WED JUL 23 2008
NYC055-232113-
/O.CAN.KBUF.FF.W.0003.000000T0000Z-080723T2300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MONROE NY-
506 PM EDT WED JUL 23 2008
...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR MONROE COUNTY...
THUNDERSTORMS HAVE MOVED NORTH OUT INTO LAKE ONTARIO. URBAN FLOODING
WAS REPORTED FROM OVER TWO INCHES OF RAIN IMMEDIATELY WEST AND
SOUTHWEST OF DOWNTOWN ROCHESTER. THIS FLOODING SHOULD CONTINUE TO
RECEDE.
LAT...LON 4299 7773 4299 7790 4302 7791 4302 7790
4304 7790 4305 7792 4328 7771 4321 7748
4298 7770 4298 7772
$$
SFMWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Buffalo, NY wrote its last area forecast discussion before this flash flood warning went out at Jul 23, 1:21 PM EDT, 2 hours 36 minutes earlier.
Area forecast discussion, Jul 23, 1:21 PM EDT, 2 hours 36 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BUFFALO NY 121 PM EDT WED JUL 23 2008 .SYNOPSIS... THE MASSIVE UPPER LOW WHICH HAS CAUSED THE UNSETTLED WEATHER OF LATE WILL MOVE ACROSS THE EASTERN LAKES THURSDAY AND FINALLY LIFT OFF TO QUEBEC BY FRIDAY. THIS WILL KEEP THE THREAT OF SHOWERS AND THUNDERSTORMS ACROSS THE REGION THROUGH THURSDAY BEFORE A DRY MILD DAY ON FRIDAY. ANOTHER WEAK FRONT WILL CROSS THE LAKES ON SATURDAY AND BRING A RETURN TO UNSETTLED CONDITIONS...WHILE SLOW IMPROVEMENT WILL FOLLOW EARLY NEXT WEEK AS HIGH PRESSURE BUILDS IN FROM THE OHIO VALLEY. && .NEAR TERM /THROUGH THURSDAY/... UPPER TROUGH OVER THE CENTRAL AND LOWER LKS CLOSES OFF AND REMAINS NEARLY STATIONARY THROUGH TONIGHT. A BROAD SFC LOW REMAINS OVER NY AND PA THIS AFTERNOON AND TONIGHT. PLENTY OF MOISTURE AVAILABLE WITH SPOKES OF ENERGY ROTATING AROUND THE LOW WILL TOUCH OFF PERIODS OF SHWRS/TSTMS THIS AFTERNOON AND TONIGHT. PRECIPITABLE WATER VALUES ARE QUITE HIGH FROM 1.25 TO ALMOST 2 INCHES SO AIR IS QUITE JUICY. SOME TSTMS WILL PRODUCE LOCALLY HEAVY RAIN. THE MULTIPLE MID LEVEL IMPULSES ROTATING AROUND THE PERIPHERY OF THE GREAT LAKES TROUGH SHOULD ALLOW TSTMS TO INCREASE IN COVERAGE/INTENSITY THIS AFTERNOON AND EARLY EVENING WITHIN A MOIST/UNSTABLE ENVIRONMENT ACROSS THE AREA. CLOUD COVER/PRECIPITATION MAY TEND TO LIMIT DESTABILIZATION TO A DEGREE...BUT POCKETS OF LOCALLY STRONGER INSOLATION OVER THE WESTERN COUNTIES...THE MOIST BOUNDARY LAYER...AND COOLING MID LEVEL TEMPERATURES SUGGEST POCKETS OF INSTABILITY WITH CAPES OF 700-1200 J/KG BY MID AFTERNOON. SPC HAS ENTIRE CWA IN SLGT RISK FOR SEVERE TSTMS TODAY WITH BOWS/SUPERCELLS CAPABLE OF DAMAGING WINDS/HAIL. LKLY/CAT POPS FROM WEST TO EAST LOOK GOOD FOR TODAY AND WILL CONTINUE WITH LKLY TO CAT POPS FROM THE GENESEE VALLEY EAST WITH CHC POPS IN THE WEST. WILL TAPER POPS OFF FROM WEST TO EAST LATER TONIGHT. CHANCE POPS WILL LINGER ACROSS THE ENTIRE CWA ON THURSDAY AS THE UPPER TROUGH AND LOW MOVE WEST TO EAST ACROSS THE REGION. ANY BREAKS IN THE CLOUD COVER WILL ONLY HELP TO DESTABILIZE THE LOWER ATMOSPHERE AND PRODUCE SCATTERED TSRA WITHIN THE GENERAL COVERAGE OF SCATTERED SHOWERS. TEMPS WILL REMAIN A LITTLE BELOW NORMAL UNDER THE CLOUD COVER AND SCATTERED PRECIP. && .SHORT TERM /THURSDAY NIGHT THROUGH SATURDAY NIGHT/... CUT OFF LOW OVER EASTERN NEW YORK AT THE START OF THE PERIOD WILL LIFT NORTHWARD INTO QUEBEC BY FRIDAY AND TAKE THE THREAT FOR CONVECTION WITH IT. WEAK HIGH PRESSURE WILL WORK INTO THE AREA FRIDAY AND BRING A BREAK IN PRECIPITATION...BEFORE THE NEXT TROF WORKS DOWN ACROSS THE AREA ON FRIDAY WITH A RENEWED THREAT OF CONVECTION. 850 MB TEMPS OF 16C FRIDAY SHOULD ALLOW TEMPS TO BREAK 80 OVER MOST SPOTS...THEN COOL TO THE M-U 70S ON SATURDAY WITH COOLER MID LEVEL AIR WORKING IN ALONG WITH MORE CLOUDINESS. && .LONG TERM /SUNDAY THROUGH WEDNESDAY/... GFS/HPC GRAPHICS SHOW HIGH PRESSURE GRADUALLY BUILDING EAST FROM THE OHIO VALLEY THROUGH THIS PERIOD BUT WE WILL STILL BE IN A GENERAL WEST TO NORTHWEST FLOW ALOFT WITH MINOR RIPPLES MOVING ALONG IT. WILL KEEP 30 POPS IN FOR SUNDAY WITH A MORE DISTINCT SHORT WAVE...THEN LOWER POP TO 20 MONDAY AND 10 TUESDAY AND WEDNESDAY...BUT CONFIDENCE FAIRLY LOW. STILL...IT LOOKS TO BE LESS UNSETTLED THAN THIS WEEK. TEMPS WILL AVERAGE A DEG OR TWO BELOW NORMAL...AVERAGING IN U70S TO NEAR 80. && .AVIATION /18Z WEDNESDAY THROUGH SUNDAY/... AREA OF LOW PRESSURE OVER THE LOWER LKS REGION COMBINED WITH ABUNDANT MOISTURE (HIGH DEW PTS) WILL KEEP UNSETTLED WEATHER OVER THE REGION THROUGH THE TAF PERIOD WITH AN INCREASING THREAT OF SHWRS/TSTMS WITH HEAVY RAIN AT TIMES BY MIDDAY ESPECIALLY FROM THE GENESEE VALLEY EASTWARD. CONDITIONS SHOULD LOWER TO MVFR/IFR AT TIMES ESPECIALLY FROM THE GENESEE VALLEY EASTWARD. THE ACTIVITY SHOULD TAPER OFF FROM WEST TO EAST THIS EVENING BUT LINGER THROUGH 06Z AT LEAST EAST OF LAKE ONTARIO. THE UPPER LOW WILL TRACK ACROSS THE AREA ON THURSDAY WITH VFR/MVFR CIGS AND AREAS OF MVFR VSBYS IN PRECIP. STRONGER WIND GUSTS AND SOME HAIL ARE POSSIBLE WITH TSTORMS. AREAS OF FOG ARE AGAIN EXPECTED LATER TONIGHT WHICH WILL LOWER CONDITIONS TO MVFR WITH IFR OR LOWER ACROSS PORTIONS OF THE SOUTHERN TIER AND EAST OF LAKE ONTARIO. OUTLOOK... THURSDAY...VFR/MVFR IN SCATTERED SHRA/TSRA. FRIDAY...VFR. SATURDAY AND SUNDAY...VFR/MVFR IN SCATTERED SHRA/TSRA. && .MARINE... NO MARINE HEADLINES FOR THE FORESEEABLE FUTURE. LOOK FOR GENERAL LIGHT WINDS TO CONTINUE THROUGH FRIDAY WITH FLOW TENDING WESTERLY THURSDAY AND FRIDAY. THE NEXT FRONTAL PASSAGE LOOKS TO BE SATURDAY BUT OVERALL WINDS SHOULD REMAIN GENERALLY WESTERLY AT MODERATE SPEEDS THROUGH THE WEEKEND. && .BUF WATCHES/WARNINGS/ADVISORIES... NY...NONE. MARINE...NONE. && SYNOPSIS...SFM NEAR TERM...WCH SHORT TERM...SFM LONG TERM...SFM AVIATION...WCH MARINE...SFM/WCH
Hazardous weather outlook, Jul 23, 3:48 PM EDT, 9 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BUFFALO NY 348 PM EDT WED JUL 23 2008 NYZ002>008-011>014-021-242000- ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-OSWEGO-JEFFERSON-LEWIS-GENESEE- WYOMING-LIVINGSTON-ONTARIO-ALLEGANY- 348 PM EDT WED JUL 23 2008 ...SEVERE THUNDERSTORM WATCH 737 IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEW YORK. .DAY ONE...THIS AFTERNOON AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF LEZ020-040-041-LOZ042-062-SLZ022-024-242000- UPPER NIAGARA RIVER AND BUFFALO HARBOR- LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG- SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS- 348 PM EDT WED JUL 23 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE...LAKE ONTARIO AND SAINT LAWRENCE RIVER. .DAY ONE...THIS AFTERNOON AND TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF LOZ043>045-063>065-242000- LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER-LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- 348 PM EDT WED JUL 23 2008 ...SEVERE THUNDERSTORM WATCH 737 IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ONTARIO. .DAY ONE...THIS AFTERNOON AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF NYZ001-010-019-020-085-242000- NIAGARA-NORTHERN ERIE-CHAUTAUQUA-CATTARAUGUS-SOUTHERN ERIE- 348 PM EDT WED JUL 23 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN NEW YORK. .DAY ONE...THIS AFTERNOON AND TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF
In the hours before
Local storm report, Jul 23, 3:01 PM EDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
301 PM EDT WED JUL 23 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0239 PM HAIL 5 E PENDLETON 43.10N 78.68W
07/23/2008 E0.75 INCH NIAGARA NY BROADCAST MEDIA
&&
DTHOMASLocal storm report, Jul 23, 3:10 PM EDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
310 PM EDT WED JUL 23 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0155 PM HAIL SOUTH WALES 42.71N 78.58W
07/23/2008 M1.00 INCH ERIE NY TRAINED SPOTTER
&&
DTHOMASLocal storm report, Jul 23, 3:23 PM EDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
323 PM EDT WED JUL 23 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0314 PM HAIL PERRY 42.72N 78.01W
07/23/2008 E0.75 INCH WYOMING NY TRAINED SPOTTER
WINDS EST. 45 TO 50 MPH
&&
DTHOMASLocal storm report, Jul 23, 3:31 PM EDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
331 PM EDT WED JUL 23 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0155 PM HAIL 5 E PENDLETON 43.10N 78.68W
07/23/2008 E0.75 INCH NIAGARA NY BROADCAST MEDIA
&&
DTHOMASSpecial weather statement, Jul 23, 3:48 PM EDT, 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BUFFALO NY 348 PM EDT WED JUL 23 2008 NYZ020-021-232100- CATTARAUGUS-ALLEGANY- INCLUDING THE CITIES OF...OLEAN...WELLSVILLE 348 PM EDT WED JUL 23 2008 ...HEAVY THUNDERSTORMS MARCHING ACROSS PORTIONS OF THE REGION... AT 345 PM, NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE MODERATE TO HEAVY THUNDERSTORM ACTIVITY OVER CENTRAL AND SOUTHEASTERN CATTARAUGUS COUNTY, AND A LARGE PORTION OF ALLEGANY COUNTY. THE HEAVIEST ACTIVITY WAS NEAR PORTVILLE, AND BETWEEN ANGELICA AND BIRDSALL. ALL OF THE ACTIVITY WAS MOVING NORTHEAST AND SHOULD BE NEAR FRIENDSHIP AND CANASERAGA AROUND 405 PM. ANY OF THE STORMS TODAY HAVE THE POTENTIAL FOR TORRENTIAL DOWNPOURS, STRONG WIND, FREQUENT LIGHTNING, AND HAIL. BE ON THE ALERT FOR PONDING ON ROADS, AND AREAS OF POOR DRAINAGE FLOODING.
Local storm report, Jul 23, 3:53 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
353 PM EDT WED JUL 23 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0345 PM TSTM WND DMG HONEOYE FALLS 42.95N 77.59W
07/23/2008 MONROE NY PUBLIC
18 INCH TREE LIMB DOWN
&&
DTHOMASThe office that day
Everything else NWS Buffalo, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 22, 9:32 PM EDT | Severe Thunderstorm Warning | BUF | Allegany, Cattaraugus | 58 min |
| Jul 22, 11:25 PM EDT | Special Marine Warning | BUF | 65 min | |
| Jul 23, 1:59 AM EDT | Areal Flood Advisory | BUF | Genesee, Monroe | 3 hr |
| Jul 23, 2:11 AM EDT | Severe Thunderstorm Warning | BUF | Monroe, Wayne | 64 min |
| Jul 23, 2:41 AM EDT | Severe Thunderstorm Warning | BUF | Cayuga, Wayne | 64 min |
| Jul 23, 2:58 AM EDT | Severe Thunderstorm Warning | BUF | Ontario, Wayne | 42 min |
| Jul 23, 3:21 AM EDT | Severe Thunderstorm Warning | BUF | Livingston, Monroe, Ontario | 54 min |
| Jul 23, 4:24 AM EDT | Severe Thunderstorm Warning | BUF | Oswego | 66 min |
| Jul 23, 11:39 AM EDT | Special Marine Warning | BUF | 81 min | |
| Jul 23, 1:26 PM EDT | Severe Thunderstorm Warning | BUF | Erie, Niagara | 60 min |
| Jul 23, 1:38 PM EDT | Severe Thunderstorm Warning | BUF | Erie, Wyoming | 42 min |
| Jul 23, 2:19 PM EDT | Special Marine Warning | BUF | 56 min | |
| Jul 23, 2:23 PM EDT | Special Marine Warning | BUF | 52 min | |
| Jul 23, 2:35 PM EDT | Severe Thunderstorm Warning | BUF | Genesee, Livingston, Wyoming | 55 min |
| Jul 23, 3:11 PM EDT | Special Marine Warning | BUF | 2 hr | |
| Jul 23, 3:17 PM EDT | Severe Thunderstorm Warning | BUF | Livingston, Wyoming | 43 min |
| Jul 23, 3:36 PM EDT | Areal Flood Advisory | BUF | Monroe | 3 hr |
| Jul 23, 3:38 PM EDT | Severe Thunderstorm Warning | BUF | Monroe | 45 min |
| Jul 23, 6:08 PM EDT | Severe Thunderstorm Warning | BUF | Chautauqua | 41 min |
| Jul 23, 6:17 PM EDT | Special Marine Warning | BUF | 88 min |
Nearby
Flash Flood Warnings in New York, 2008Every flash flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.